Georgia, 2004Winter Storm in Georgia, February 26, 2004
February 26, 2004 · NWS FFC · 53 events in 53 counties and zones
Another winter wedge of cold air in place across north and central Georgia combined with a strong upper-level storm system moving across the Midsouth to bring a mixture of snow and sleet to much of north and the northern parts of central Georgia. The heaviest precipitation occurred as the leading edge of the precipitation area moved east into Georgia shortly after midnight on the 26th.
Every event with a place to put it; 53 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 53
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another winter wedge of cold air in place across north and central Georgia combined with a strong upper-level storm system moving across the Midsouth to bring a mixture of snow and sleet to much of north and the northern parts of central Georgia. The heaviest precipitation occurred as the leading edge of the precipitation area moved east into Georgia shortly after midnight on the 26th. This activity was accompanied by thunderstorms with snow, sleet, and wind gusts of 30 to 40 mph. Even some gusts to near 50 mph were reported. The convective nature of the activity led to significant variations in snow and sleet amounts across the state, with several counties in North Georgia reporting three inches or more of snow during the 6-hour period between approximately 3 am EST and 9 am EST. Most of the snow fell north of a line from Carrollton, to Atlanta, to Madison, to Washington, with a mixture of snow and sleet as far south as Franklin, Peachtree City, Griffin, Monticello, Eatonton, and Crawfordville. Sleet showers were reported as far south as Macon. Snowfall north of Interstate 20 averaged 1-2 inches, while the snow/sleet mixture south of I-20 averaged less than 1 inch. Bartow county in northwest Georgia received the most with up to five inches of snow in some locations, with Towns and Barrow counties in northeast Georgia receiving the next most with four inches. Other counties receiving up to three inches of snow included Dade, Whitfield, Gilmer, White, Hall, Banks, and Carroll. Temperatures across north Georgia, north of Interstate 20, averaged around 32-33 degrees during the event. Thus, as with previous events this winter, accumulations of snow were mostly confined to grassy, elevated surfaces, and exposed objects. However, some accumulation of snow was reported on the roads in the higher elevations of north central and northeast Georgia. The winter storm forced the closure of approximately 446 schools and businesses.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Feb 25, 10:20 PM EST, 1 hour 40 minutes earlier.
Area forecast discussion, Feb 25, 10:20 PM EST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EST WED FEB 25 2004
.SHORT TERM...
UPDATED TO INCLUDE WARNING AND ADVISORY FOR PORTIONS OF NORTH
GEORGIA. RADAR INDICATES DRY SLOT SEEN ON WATER VAPOR IMAGERY
FILLING IN AS PRECIPITATION BEGINS TO DEVELOP AS OVER RUNNING.
PRESSURE DIFFERENCE BETWEEN DEVELOPING WEDGE AND LOW OVER NORTH GULF
INCREASING. THIS GIVING WINDS WITH GUSTS TO NEAR WIND ADVISORY
CRITERIA. WILL HANDLE WITH ZONES AND SWA IF NEEDED FOR NOW. WILL
MONITOR. DIFFICULITY IS DELAY OF DEVELOPMENT OF RAIN AND MIXED
PRECIPITATION. APPEARS IF MODELS CORRECT WILL SEE SOME RELATIVELY
EXPLOSIVE DEVELOPMENT AS UPPER LOW GETS CLOSER.
ANOTHER POTENTIAL PROBLEM WILL BE 50KT+ 850MB WINDS MOVING ACROSS N
GA 06-12Z. IF WE DEVELOP DYNAMIC COOLING TO BRING WINDS DOWN TO
SURFACE..THEN WITH 5-10 INCHES OF SNOW WE MAY BE LOOKING AT NEAR
BLIZZARD CONDITIONS NORTHEAST.
IF AVN IS RIGHT ANOTHER POSSIBLE SCENARIO WOULD BE FOR A FREEZING
EVENT. LOOKING AT 00Z FFC SOUNDING...JUST A FEW DEGREES COOLING
COULD MAKE FOR INTERESTING WEATHER INTO THURSDAY. STANDBY BY...THE
WEATHER MAY CHANGE AGAIN.
CONSIDERING WIND ADVISORY.
AM MONITORING THE SITUATION.
&&
.ATL WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER WARNING AND WINTER
WEATHER ADVISORY INTO THURSDAY FOR PORTIONS OF NORTH GEORGIA.
&&
12
Hazardous weather outlook, Feb 25, 7:20 PM EST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EST WED FEB 25 2004
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260600-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
720 PM EST WED FEB 25 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...WEDNESDAY NIGHT.
...WINTER WEATHER EXPECT FOR PARTS OF NORTH GEORGIA TONIGHT...
.SYNOPSIS...
STRONG HIGH PRESSURE OVER THE WESTERN GREAT LAKES WILL DRIFT TO THE
EAST GREAT LAKES TONIGHT. LOW PRESSURE ALONG THE GULF COAST WILL
EXPAND TO THE GEORGIA FLORIDA COAST THROUGH TONIGHT.
.PRIMARY HAZARD...
SNOW AND SLEET ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE ACROSS
PARTS OF NORTH GEORGIA...WITH HIGHER AMOUNTS POSSIBLE OVER THE
HIGHER ELEVATIONS OF THE NORTHEAST MOUNTAINS. THE MOST LIKELY
LOCATION FOR ACCUMULATING SLEET OR SNOW WILL BE ALONG AND NORTH OF A
LINE FROM ROME TO CUMMING TO DANIELSVILLE. THE BEST TIME WILL BE
AFTER MIDNIGHT.
.DISCUSSION...
LOW PRESSURE DRIFTING EAST ALONG THE GULF COAST WILL BRING
INCREASING AMOUNTS OF MOISTURE TO THE AREA. LOW PRESSURE ALOFT WILL
MOVE INTO THE AREA TONIGHT. THE COMBINATION OF COLD LOW LEVEL WINDS
AND LOW PRESSURE ALOFT...WILL ALLOW THE ATMOSPHERE TO COOL ENOUGH
FOR A MIXTURE OF SNOW AND SLEET TO DEVELOP OVER NORTH GEORGIA. SOME
AREAS OF NORTHEAST GEORGIA COULD SEE 2 TO 4 INCHES BY MORNING.
.FOR SPOTTERS...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
SPOTTERS CAN SUBMIT REPORTS OF WINTER WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV AND CLICKING ON GEORGIA.
.DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY. SNOW OR SLEET
IS EXPECTED OVER SOME AREAS OF NORTH GEORGIA THURSDAY.
OTHERWISE...NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.
15
In the hours before
Special weather statement, Feb 25, 9:45 PM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 PM EST WED FEB 25 2004
GAZ052>062-066>068-070>076-261705-
BALDWIN-BUTTS-CLAYTON-COWETA-FAYETTE-GLASCOCK-HANCOCK-HEARD-HENRY-
JASPER-JEFFERSON-JONES-LAMAR-MERIWETHER-MONROE-PIKE-PUTNAM-SPALDING-
TROUP-WARREN-WASHINGTON-
945 PM EST WED FEB 25 2004
...MIXED PRECIPITATION POSSIBLE FOR PORTIONS OF NORTH GEORGIA
TONIGHT AND THURSDAY MORNING...
A LOW PRESSURE SYSTEM IS DEVELOPING OFF THE ALABAMA COAST AND IS
FORECAST TO MOVE NORTHEAST ACROSS SOUTH GEORGIA TONIGHT AND INTO THE
ATLANTIC OFF THE GEORGIA COAST THURSDAY. PRECIPITATION ASSOCIATED
WITH THIS LOW PRESSURE SYSTEM WILL INCREASE ACROSS NORTH GEORGIA
LATER TONIGHT. AT THE SAME TIME COLDER AIR WILL SPILL INTO GEORGIA
FROM THE NORTHEAST AS A HIGH PRESSURE RIDGE BUILDS DOWN THE EAST
COAST. THE ATMOSPHERE ACROSS NORTH GEORGIA HAS BEGUN TO BECOME COLD
ENOUGH FOR RAIN TO POSSIBLY BECOME MIXED WITH SNOW OR SLEET AFTER
MIDNIGHT AND CONTINUE INTO THURSDAY MORNING.
WARNINGS AND ADVISORIES ARE IN EFFECT FOR THE PORTIONS OF NORTH
GEORGIA GENERALLY NORTH OF INTERSTATE 20. SOUTH OF THAT AREA TO A
LINE FROM LAGRANGE TO BARNESVILLE TO MILLEDGEVILLE TO SANDERSVILLE A
MIX OF RAIN...SLEET AND SNOW IS POSSIBLE LATE TONIGHT INTO THURSDAY
MORNING. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED. THE GROUND IS
WARM ENOUGH SO THAT IF ANY MIXED PRECIPITATION FALLS IN THIS
AREA...IT SHOULD MELT...BUT A THIN COASTING MAY BE SEEN ON SOME
EXPOSED AREAS SUCH AS GRASS..TREES OR BRIDGE RAILINGS.
THE TRACK OF THE STORM IS UNCERTAIN...THUS MAKING EXACT FORECAST OF
PRECIPITATING TYPE AND ACCUMULATIONS HIGHLY VARIABLE IN THIS AREA.
PEOPLE IN NORTH GEORGIA SHOULD STAY UPDATED ON THIS THREATENING
STORM SYSTEM.
ANYONE PLANNING ON TRAVEL TONIGHT AND THURSDAY ACROSS NORTH GEORGIA
SHOULD BE ESPECIALLY ALERT TO THE CHANGING WEATHER CONDITIONS.
BRIDGES AND OVERPASSES COULD BECOME ICY.
STAY TUNED TO NOAA WEATHER RADIO OR THE MEDIA FOR THE LATEST
STATEMENTS CONCERNING THIS WINTER WEATHER SITUATION.
FOR ADDITIONAL INFORMATION GO TO WEATHER.GOV AND CLICK ON GEORGIA.
Winter Storm, Banks
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Banks forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.354, -83.497 (the zone’s center; the record gives no point)
Winter Storm, Barrow
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Barrow forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.993, -83.713 (the zone’s center; the record gives no point)
Winter Storm, Bartow
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Bartow forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.238, -84.840 (the zone’s center; the record gives no point)
Winter Storm, Butts
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Butts forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.288, -83.957 (the zone’s center; the record gives no point)
Winter Storm, Carroll
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Carroll forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.583, -85.080 (the zone’s center; the record gives no point)
Winter Storm, Catoosa
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Catoosa forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.904, -85.138 (the zone’s center; the record gives no point)
Winter Storm, Chattooga
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Chattooga forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.475, -85.345 (the zone’s center; the record gives no point)
Winter Storm, Cherokee
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Cherokee forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.244, -84.476 (the zone’s center; the record gives no point)
Winter Storm, Clarke
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Clarke forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.951, -83.367 (the zone’s center; the record gives no point)
Winter Storm, Clayton
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Clayton forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.542, -84.358 (the zone’s center; the record gives no point)
Winter Storm, Cobb
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Cobb forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.942, -84.577 (the zone’s center; the record gives no point)
Winter Storm, Coweta
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Coweta forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.354, -84.763 (the zone’s center; the record gives no point)
Winter Storm, Dade
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Dade forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.855, -85.504 (the zone’s center; the record gives no point)
Winter Storm, Dawson
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Dawson forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.444, -84.171 (the zone’s center; the record gives no point)
Winter Storm, De Kalb
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- De Kalb forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.772, -84.226 (the zone’s center; the record gives no point)
Winter Storm, Douglas
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Douglas forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.702, -84.768 (the zone’s center; the record gives no point)
Winter Storm, Fannin
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Fannin forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.864, -84.320 (the zone’s center; the record gives no point)
Winter Storm, Fayette
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Fayette forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.414, -84.494 (the zone’s center; the record gives no point)
Winter Storm, Floyd
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Floyd forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.263, -85.214 (the zone’s center; the record gives no point)
Winter Storm, Forsyth
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Forsyth forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.226, -84.125 (the zone’s center; the record gives no point)
Winter Storm, Gilmer
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Gilmer forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.691, -84.456 (the zone’s center; the record gives no point)
Winter Storm, Gordon
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Gordon forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.503, -84.876 (the zone’s center; the record gives no point)
Winter Storm, Greene
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Greene forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.579, -83.167 (the zone’s center; the record gives no point)
Winter Storm, Gwinnett
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Gwinnett forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.962, -84.024 (the zone’s center; the record gives no point)
Winter Storm, Hall
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Hall forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.317, -83.820 (the zone’s center; the record gives no point)
Winter Storm, Haralson
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Haralson forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.794, -85.211 (the zone’s center; the record gives no point)
Winter Storm, Heard
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Heard forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.297, -85.128 (the zone’s center; the record gives no point)
Winter Storm, Henry
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Henry forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.453, -84.154 (the zone’s center; the record gives no point)
Winter Storm, Jackson
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Jackson forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.134, -83.566 (the zone’s center; the record gives no point)
Winter Storm, Jasper
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Jasper forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.316, -83.688 (the zone’s center; the record gives no point)
Winter Storm, Lumpkin
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Lumpkin forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.572, -84.003 (the zone’s center; the record gives no point)
Winter Storm, Madison
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Madison forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.128, -83.209 (the zone’s center; the record gives no point)
Winter Storm, Morgan
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Morgan forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.591, -83.492 (the zone’s center; the record gives no point)
Winter Storm, Murray
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Murray forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.788, -84.748 (the zone’s center; the record gives no point)
Winter Storm, Newton
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Newton forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.555, -83.850 (the zone’s center; the record gives no point)
Winter Storm, North Fulton
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- North Fulton forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Winter Storm, Oconee
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Oconee forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.835, -83.437 (the zone’s center; the record gives no point)
Winter Storm, Oglethorpe
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Oglethorpe forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.881, -83.081 (the zone’s center; the record gives no point)
Winter Storm, Paulding
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Paulding forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.921, -84.867 (the zone’s center; the record gives no point)
Winter Storm, Pickens
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Pickens forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.464, -84.466 (the zone’s center; the record gives no point)
Winter Storm, Polk
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Polk forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.002, -85.188 (the zone’s center; the record gives no point)
Winter Storm, Putnam
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Putnam forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.322, -83.373 (the zone’s center; the record gives no point)
Winter Storm, Rockdale
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Rockdale forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.654, -84.027 (the zone’s center; the record gives no point)
Winter Storm, South Fulton
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- South Fulton forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Winter Storm, Spalding
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Spalding forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.261, -84.284 (the zone’s center; the record gives no point)
Winter Storm, Taliaferro
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Taliaferro forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.566, -82.879 (the zone’s center; the record gives no point)
Winter Storm, Towns
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Towns forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.917, -83.737 (the zone’s center; the record gives no point)
Winter Storm, Union
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Union forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.834, -83.991 (the zone’s center; the record gives no point)
Winter Storm, Walker
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Walker forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.736, -85.301 (the zone’s center; the record gives no point)
Winter Storm, Walton
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Walton forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.782, -83.734 (the zone’s center; the record gives no point)
Winter Storm, White
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- White forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.646, -83.747 (the zone’s center; the record gives no point)
Winter Storm, Whitfield
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Whitfield forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.806, -84.967 (the zone’s center; the record gives no point)
Winter Storm, Wilkes
- When
- February 26, 12:00 AM EST to 12:00 PM EST
- Where
- Wilkes forecast zone
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.782, -82.743 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in South Carolina, February 26, 20041 death · 3 events
- Heavy Snow in North Carolina, February 26 to 27, 2004$3.1 million · 16 events
- Heavy Snow in South Carolina, February 26 to 27, 2004$1.9 million · 8 events
- Winter Storm in North Carolina, February 26 to 27, 200426 events
- Heavy Snow in Tennessee, February 26, 200422 events
- Heavy Snow in Wyoming, February 26 to 29, 200421 events
- Dense Fog in Wisconsin, February 26, 200416 events
- Heavy Snow in North Carolina, February 26, 20049 events
- Heavy Snow in North Carolina, February 26 to 27, 20047 events
- Winter Weather in North Carolina, February 26, 20047 events
- Winter Weather in South Carolina, February 26, 20046 events
- Winter Weather in Georgia, February 26, 20045 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5386110, 5386111, 5386112, 5386113, 5386114, 5386115, 5386116, 5386117, 5386118, 5386119, 5386120, 5386121, 5386122, 5386123, 5386124, 5386125, 5386126, 5386127, 5386128, 5386129, 5386231, 5386232, 5386233, 5386234, 5386235, 5386236, 5386237, 5386238, 5386239, 5386240, 5386241, 5386242, 5386243, 5386244, 5386245, 5386246, 5386247, 5386248, 5386249, 5386250, and more.